# SDR P2EA99259

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - LEFT WING FUEL TANK LOWER SKIN AT WBL 75.85 HAS CORROSION.  REWORKED SKIN IAW COOPESA EO 3-57-509-99.  (M)
